# SDR HYIA771EA 619

- Difficulty date: June 19, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N771EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0046
- Aircraft time: 21,791 hours
- System (JASC): 2400 · Electrical Power System
- Part: Master Switch
- Part number: CM358950
- Part serial: DATECODE0633
- Condition: Unserviceable
- Location: Lt C/B Switch
- Part time: 2,977 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AVIONIC MASTER SWITCH INOPERATIVE.   MX REMOVED AND REPLACED SWITCH, AND RETURNED ACFT TO SERVICE
